# SDR 371PA0030

- Difficulty date: August 25, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 34,074 hours, 25,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING INOPERATIVE AFT 12 FEET.  CLEANED FLOOR PATH LIGHTING CONNECTORS AND REPLACED TRACK COVER IAW MM 33-51-21.
